Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145

  [Search Papers]
651. J. Sadeghi and M.R. Setare,
BTZ Black Hole in Non-Commutative Spaces
Int. J. Theor. Phys. 46(2007), 817-822  [abstract]   
IPM/P-2007/022
 
652. J. Sadeghi and A. Mohammadi,
Shape Invariance for the Bent Brane with Two Scalar Fields
Eur. Phys. J. C 49(2007), 859-864  [abstract]   
IPM/P-2007/021
 
653. J. Sadeghi,
Raising and Lowering of Generalized Hulth�en Potential from Supersymmetry Approaches
Int. J. Theor. Phys. 46(2007), 492-502  [abstract]   
IPM/P-2007/020
 
654. M.R. Setare and J. Sadeghi,
Static Charged Dilaton Black Hole Solutions in Non-Commutative Spaces
Int. J. Mod. Phys. D 16(2007), 19-24  [abstract]   
IPM/P-2007/019
 
655. J. Sadeghi,
Two-Dimensional Black Holes and Non-Commutative Spaces
Chaos, Solitons and Fractals Article in Press(2007),   [abstract]   
IPM/P-2007/018
 
656. J. Sadeghi and B. Pourhassan,
Relativistic Particles and Commutator Algebras with Twisted Poincare� Transformation
Chaos, Solitons and Fractals 31(2007), 557-560  [abstract]   
IPM/P-2007/017
 
657. A.N. Khorramian and S. Atashbar Tehrani,
The NNLO Non-Singlet QCD Analysis of Parton Distributions Based on Bernstein Polynomials
JHEP 03(2007), 051  [abstract]   
IPM/P-2007/016
 
658. A.N. Khorramian, S. Atashbar Tehrani and A. Mirjalili,
The Role of Logarithmic Expansions for Nonsinglet QCD Analysis of xF3
Nucl. Phys. B Proc. Suppl. 174(2007), 27-30  [abstract]   
IPM/P-2007/013
 
659. A. Mirjalili, A.N. Khorramian and S. Atashbar Tehrani,
QCD Analysis of Heavy Quarks Production in Hadronic Collisions
Nucl. Phys. B Proc. Suppl. 167(2007), 34-37  [abstract]   
IPM/P-2007/012
 
660. M. Alishahiha,
On R2 Corrections for 5D Black Holes
JHEP 08(2007), 094  [abstract]   
arXive.org link: hep-th/0703099 [ abs, src, ps, others], cited by
IPM/P-2007/011
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.